The nurse is so insensitive to scold a critically overdosed child, because he is unable to verbally express when he needs to urinate.
Jake being allowed to suffer in extreme pain during the 1000 times the Clonidine overdose, at Poudre Valley Hospital and Children’s Hospital Colorado. These video footage clips are from the EEG monitor at Children’s Hospital Colorado. These painful, violent symptoms occurred at Poudre Valley Hospital, for approximately 8 hours prior to transport, October 31 and early November 1, 2015 and continued for 2 1/2 long days under the care of the staff at Poudre Valley Hospital and Children’s Hospital Colorado. All the medical professionals failed as mandatory reporters at Good Day Pharmacy and both hospitals, when a child arrived overdosed to their facilities. Both hospitals had the capability to have Good Day Pharmacy opened, but they waited until Monday… November 2, 2015 to find out what the compounding error was. All this time, with Jake’s mother begging them, to please call someone to help. They all refused my requests every minute of each hour, of each day. — September 4, 2016